MathSciNet Relay Station
MathSciNet bibliographic data
MR929548 33A25 (33A35)
Loiseau, Jean-Francis; Codaccioni, Jean-Pierre; Caboz, Régis Hyperelliptic integrals and multiple hypergeometric series. Math. Comp. 50 (1988), no. 182, 501–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement